Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 30, 2011, 1:33 AM CDT for Calhoun County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2011, 1:33 AM CDT (06:33 UTC)
- Expired
- Mar 30, 2011, 2:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 107 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WWUS84 KBMX 300633
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 AM CDT WED MAR 30 2011
ALZ019-021-300715-
CALHOUN AL-CLEBURNE AL-
133 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN AND NORTHERN CLEBURNE
COUNTIES UNTIL 215 AM CDT...
AT 128 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BYNUM...OR 7 MILES SOUTHWEST OF COBB TOWN...MOVING
NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEST END-COBB TOWN...
COBB TOWN...
OXFORD...
SAKS...
ANNISTON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3357 8579 3359 8579 3359 8599 3361 8602
3362 8601 3366 8604 3396 8557 3395 8553
3377 8538
TIME...MOT...LOC 0633Z 236DEG 28KT 3361 8593
$$
27What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 12:03 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 30, 12:03 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1203 AM CDT WED MAR 30 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... MODEL SUITE PERFORMANCE OVER THE PAST FEW DAYS HAS NOT EXACTLY HAD A GREAT HANDLE ON THE DEVELOPING SENSIBLE WEATHER THIS EVENING. THE LATEST WATER VAPOR IMAGERY HAS AN UPPER TROUGH SWINGING INTO THE SOUTHERN PLAINS WHILE SEVERAL SHORT WAVE TROUGHS RIDE THROUGH THE SUBTROPICAL JET FLOW INTO THE GULF COAST REGION. SYNOPTIC SCALE LIFT IS INCREASED AS THE UPPER TROUGH APPROACHES. BOTH THE RUC AND GFS DEVELOP ENHANCED MESOSCALE LIFT ACROSS CENTRAL ALABAMA BY 1 AM BUT IT APPEARS THE RUC MASS FIELDS ARE CLOSER TO 01Z OBSERVATIONS. 295K-300K ISENTROPIC SURFACES INDICATE DECENT LIFT AND CONVERGENCE OVER SOUTHERN MISSISSIPPI AND LOUISIANA THAT WILL TRANSLATE INTO THE WESTERN HALF OF CENTRAL ALABAMA BY 06Z. THE 00Z RAOB INDICATES WE ARE MOISTURE STARVED RIGHT NOW BUT THE LOW LEVEL JET BETWEEN 2K-5K FT WILL INCREASE TO 30 TO 35 KTS OUT OF THE SOUTHWEST AND USHER IN PLENTY OF MOISTURE. RUC SOUNDINGS FOR WESTERN ALABAMA HAVE A DECIDEDLY DIFFERENT LOOK THAN MODEL SOUNDINGS THE PAST FEW DAYS. THERE WILL BE A PERIOD BEFORE SATURATION WHERE -10 TO -30 CAPE VALUES REACH SEVERAL HUNDRED AND THIS WOULD SUPPORT SOME HAIL PRODUCTION. SPC MESOANALYSIS HAS A CHANCE OF ELEVATED SUPERCELLULAR STRUCTURE INTO NORTH CENTRAL MISSISSIPPI AT THIS TIME WITH SUFFICIENT SHEAR FOR THIS ORGANIZATION. THEREFORE...HAVE ADDED THE WESTERN THIRD OF THE AREA TO SEVERE STORM OUTLOOK...WITH LARGE HAIL FOR THE OVERNIGHT HOURS. CONDITIONS WILL BECOME LESS FAVORABLE EASTWARD...BUT SOME SMALL HAIL MAY STILL BE POSSIBLE. AS THE SURFACE MOISTURE INCREASES OVERNIGHT AND A WEAK SURFACE LOW LIFTS A WARM FRONT INTO SOUTHERN ALABAMA...THERE IS A SMALL CHANCE THAT SOME SURFACE BASED STORMS MAY BE INITIATED IN FAR SOUTHWESTERN AREAS GENERALLY SOUTH OF A EUTAW TO SELMA LINE. THIS WOULD ENABLE A SMALL CHANCE OF DAMAGING WINDS AND TORNADOES IN THIS AREA...BUT CONFIDENCE ON THE NORTHWARD PUSH OF THE MOISTURE BAND IS NOT GREAT. RADAR DEPICTIONS WEST OF THE AREA HAVE INDICATED SEVERAL SPLITTING STORMS WITH LEFT MOVERS BECOMING PROMINENT HAIL PRODUCERS. WILL MONITOR THE DEVELOPMENT CLOSELY OVERNIGHT ESPECIALLY FOR ANY STORMS THAT APPEAR ROOTED IN THE SURFACE LAYER. 75 && .AVIATION...06Z TAF DISCUSSION. SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE AREA TONIGHT...ALITTLE EARLIER THAN EXPECTED. ACTIVITY WILL CONTINUE TO SPREAD EASTWARD OVERNIGHT AS A SURFACE LOW NEAR THE GULF COAST SHIFTS NORTHEASTWARD. WHILE THE SEVERE THREAT SHOULD DECREASE OVERNIGHT...WIDESPREAD RA AND EMBEDDED THUNDER WILL AFFECT NORTHERN TERMINALS THROUGH SUNRISE. THUNDER POTENTIAL SHOULD LESSEN TOWARD MORNING...WITH RA AHEAD OF A COLD FRONT LASTING THROUGH WED MORNING. RAIN AND THUNDER WILL BE SLOWER TO SPREAD INTO MGM AND TOI...BUT EXPECT AN EXTENDED PERIOD OF RAIN AND TS BEFORE A COLD FRONT PUSHES RAIN EAST OF THE AREA WED AFTN. WITH THE SURFACE LOW PASSING ACROSS SOUTHERN ALABAMA...WINDS WED AFTN WILL LIKELY BE MORE VARIABLE AT MGM AND TOI BEFORE BECOMING NORTHWEST. CEILINGS WILL REMAIN LOW...MVFR RANGE...THROUGH THE PERIOD. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 14 && .PREV DISCUSSION... /ISSUED AT 324 PM CDT TUE MAR 29 2011/. CURRENTLY LAYING IN WAIT...WATCHING THE WARM FRONTAL BOUNDARY THAT HAS REALLY ESTABLISHED ITSELF OVER THE NORTH CENTRAL GULF. FOR THE MOST PART DON'T EXPECT THAT WE WILL SEE ITS EFFECTS UNTIL MUCH LATER...IF AT ALL. HAVE A DISTINCT FEELING THAT IT WILL STRUGGLE TO LIFT NORTHWARD WITH TIME...EVEN AS THE SURFACE LOW TRACKS ACROSS THE SOUTHERN HALF OF THE AREA. THE CLOUDS AND DRIZZLE CONDITIONS HAVE REALLY ACTED TO KEEP THE WEDGE AND EASTERLY FLOW FIRMLY IN PLACE TODAY. IN OTHER WORDS...THINK THE MODELS ARE BEING RATHER AGGRESSIVE IN BRINGING THE FRONT NORTHWARD WITH TIME...MUCH THE SAME AS HAVING THE TEMPERATURES 5 TO 10 DEGREES TOO WARM FOR THIS AFTERNOON. MOST LIKELY DUE TO THE VERTICAL RESOLUTION AND SHALLOW CLOUD COVER. NONETHELESS...WILL LEAVE A FEW COUNTIES IN THE DEEP SOUTHWEST WITH THE CHANCE OF SEEING A SEVERE STORM...POSSIBLY ELEVATED...HAIL AND DAMAGING WINDS AS THE MAIN THREATS. THERE IS SOME LOW LEVEL SHEAR...AND I SUPPOSE THERE COULD BE AN OUTSIDE TOR THREAT...BUT JUST DON'T THINK WE HAVE THE LOW LEVEL INSTABILITY TO SUSTAIN LASTING UPDRAFTS. IT MAY BE RATHER CLOSE...HOWEVER. THE THREAT SHOULD LINGER THROUGH THE LATE MORNING HOURS TOMORROW ALONG THE SOUTHEASTERN COUNTIES AS THE WARM FRONT AND NOW COLD FRONT MOVE ACROSS THE SOUTHERN CWA. AGAIN...THE MAIN THREATS STILL LOOK TO BE WIND AND HAIL...AS THE COLD FRONT OVERTAKES THE WARM SECTOR...MAINLY SOUTH AND EAST OF MGM. THE RAIN COULD BE MODERATE ACROSS MUCH OF THE NORTH IN AN OVER RUNNING SCENARIO...WITH THE GULF COAST CONVECTION KEEPING A REASONABLE CHECK ON OUR MOISTURE. BEYOND TOMORROW AFTERNOON...WE WILL GET A MUCH NEEDED BREAK WITH JUST SOME UPPER LEVEL TROF SHOWERS POSSIBLE ON THURSDAY AND MAYBE OVER THE WEEKEND THOUGH I LEFT IT OUT OF THE FORECAST...OTHERWISE NORTHWEST FLOW IS EXPECTED TO DOMINATE THROUGH THE LATE WEEKEND. THIS WILL GIVE US QUIETER CONDITIONS...WITH THE NEXT REAL WEATHER THREAT SHAPING UP FOR EARLY NEXT WEEK. TEMPERATURES WILL ALSO REMAIN NEAR NORMAL..BUT WILL BEGIN TO REBOUND BY SUNDAY AND MONDAY AS GULF RETURN FLOW CRANKS UP AHEAD OF SAID NEXT SYSTEM...WHICH SHOULD BE ON OUR DOORSTEP BY TUESDAY. 17/KLAWS && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 29, 8:00 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 800 PM CDT TUE MAR 29 2011 ALZ011>015-017>050-301130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 800 PM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL GENERALLY WEST OF A LINE FROM DOUBLE SPRINGS AND JASPER...TO CENTREVILLE AND SELMA. THE STORMS WILL BE POSSIBLE MUCH OF THE OVERNIGHT HOURS. ADDITIONALLY...THERE WILL BE A SMALL THREAT OF DAMAGING WINDS AND TORNADOES FOR AREAS GENERALLY SOUTH OF A LINE FROM EUTAW TO SELMA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL LINGER INTO WEDNESDAY AFTERNOON... MAINLY FOR THE EXTREME SOUTHEASTERN COUNTIES OR ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. THERE IS A SMALL THREAT OF LARGE HAIL AND DAMAGING WINDS THROUGH THE 1 OR 2 PM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TONIGHT THROUGH MID DAY WEDNESDAY FOR THE THREAT OF SEVERE WEATHER. 75
In the hours before
Special weather statement, Mar 29, 11:19 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 PM CDT TUE MAR 29 2011
ALZ014-015-300515-
WALKER AL-WINSTON AL-
1119 PM CDT TUE MAR 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND WALKER COUNTIES UNTIL
1215 AM CDT...
AT 1120 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINN TO 7 MILES SOUTHWEST
OF BANKHEAD LOCK AND DAM...AND MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CARBON HILL...
LYNN...
HALEYVILLE...
JASPER...
CORDOVA...
&&
LAT...LON 3431 8730 3378 8701 3366 8706 3366 8709
3364 8709 3364 8714 3360 8719 3355 8719
3352 8727 3352 8732 3359 8732 3361 8742
3369 8742 3369 8753 3387 8753 3387 8764
3432 8763
TIME...MOT...LOC 0420Z 224DEG 32KT 3417 8786 3341 8744
75Special weather statement, Mar 29, 11:33 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 PM CDT TUE MAR 29 2011
ALZ023-024-300515-
JEFFERSON AL-TUSCALOOSA AL-
1133 PM CDT TUE MAR 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND NORTHEASTERN
TUSCALOOSA COUNTIES UNTIL 1215 AM CDT...
AT 1133 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BANKHEAD
LOCK AND DAM TO OAK GROVE...AND MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
BESSEMER...
FAIRFIELD...
&&
LAT...LON 3361 8743 3361 8737 3359 8737 3359 8732
3352 8732 3352 8727 3355 8719 3360 8719
3364 8714 3364 8709 3366 8709 3366 8706
3374 8703 3382 8679 3355 8653 3320 8723
3355 8761
TIME...MOT...LOC 0433Z 247DEG 31KT 3345 8740 3343 8710
75Special weather statement, Mar 29, 11:35 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT TUE MAR 29 2011
ALZ011-013>015-300515-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
1135 PM CDT TUE MAR 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...WINSTON...WALKER
AND EASTERN FAYETTE COUNTIES UNTIL 1215 AM CDT...
AT 1135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEEDMORE TO BOLEY
SPRINGS...AND MOVING EAST AT 35 MPH. ADDITIONAL STORMS ARE
DEVELOPING IN OTHER PARTS OF THE ADVISORY AREA AND MAY STRENGTHEN.
PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JASPER...
CORDOVA...
ARLEY...
DORA...
SUMITON...
&&
LAT...LON 3431 8712 3394 8710 3392 8708 3389 8708
3389 8700 3384 8696 3380 8696 3377 8701
3369 8703 3360 8740 3362 8759 3432 8772
TIME...MOT...LOC 0435Z 255DEG 29KT 3428 8760 3368 8749
75Special weather statement, Mar 30, 12:05 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT WED MAR 30 2011
ALZ032-033-039-300545-
HALE AL-MARENGO AL-PERRY AL-
1205 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE...WESTERN PERRY AND
NORTHERN MARENGO COUNTIES UNTIL 1245 AM CDT...
AT 1205 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIN HOOK...OR 6 MILES NORTHWEST OF LINDEN...MOVING
NORTHEAST AT 35 MPH.
PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DEMOPOLIS...
UNIONTOWN...
GREENSBORO...
MARION...
CHICKASAW STATE PARK...
&&
LAT...LON 3243 8798 3252 8789 3252 8785 3255 8785
3254 8781 3259 8778 3257 8776 3259 8774
3264 8780 3265 8774 3266 8777 3289 8759
3280 8717 3251 8727 3248 8734 3248 8742
3245 8742 3226 8789
TIME...MOT...LOC 0505Z 245DEG 32KT 3238 8784
75Special weather statement, Mar 30, 12:26 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 AM CDT WED MAR 30 2011
ALZ017-300600-
BLOUNT AL-
1226 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT COUNTY UNTIL
100 AM CDT...
AT 1224 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF CULLMAN...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLOUNTSVILLE...
BROOKSVILLE...
STRAWBERRY...
MCLARTY...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3415 8634 3414 8634 3405 8670 3408 8669
3409 8670 3410 8666 3413 8663 3413 8660
3419 8656 3422 8655 3426 8652 3427 8645
TIME...MOT...LOC 0526Z 250DEG 36KT 3415 8669
27Special weather statement, Mar 30, 1:33 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 AM CDT WED MAR 30 2011
ALZ019-021-300715-
CALHOUN AL-CLEBURNE AL-
133 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN AND NORTHERN CLEBURNE
COUNTIES UNTIL 215 AM CDT...
AT 128 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BYNUM...OR 7 MILES SOUTHWEST OF COBB TOWN...MOVING
NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEST END-COBB TOWN...
COBB TOWN...
OXFORD...
SAKS...
ANNISTON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3357 8579 3359 8579 3359 8599 3361 8602
3362 8601 3366 8604 3396 8557 3395 8553
3377 8538
TIME...MOT...LOC 0633Z 236DEG 28KT 3361 8593
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:10 PM CDT | Special Weather Statement | BMX | Marion | 35 min |
| Mar 29, 9:58 PM CDT | Special Weather Statement | BMX | Pickens | 47 min |
| Mar 29, 10:01 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 44 min |
| Mar 29, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 37 min |
| Mar 29, 10:42 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 48 min |
| Mar 29, 10:48 PM CDT | Special Weather Statement | BMX | Walker | 42 min |
| Mar 29, 10:49 PM CDT | Special Weather Statement | BMX | Pickens | 41 min |
| Mar 29, 10:52 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Mar 29, 11:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Mar 29, 11:19 PM CDT | Special Weather Statement | BMX | Walker, Winston | 56 min |
| Mar 29, 11:33 PM CDT | Special Weather Statement | BMX | Jefferson | 42 min |
| Mar 29, 11:35 PM CDT | Special Weather Statement | BMX | Walker, Winston | 40 min |
| Mar 30, 12:05 AM CDT | Special Weather Statement | BMX | Hale, Perry | 40 min |
| Mar 30, 12:26 AM CDT | Special Weather Statement | BMX | Blount | 34 min |
| Mar 30, 12:46 AM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Mar 30, 3:47 AM CDT | Special Weather Statement | BMX | Pike | 43 min |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.